# SDR TRBA2010137

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 31,431 hours, 31,501 cycles
- Engine: Pwa PW127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insulation
- Condition: Out Of Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT ABOUT 5000 FT F/A REPORTED DETECTING A BURNING RUBBER ODOR AND HEAT AT HER FEET IN HER FWD JUMPSEAT.  INSPECTED FWD INTERIOR OF ACFT AND FOUND HEATER SELECTED AND A INSULATION OUT POSTION CAUSING THE FUNNY ODOR, RESECURED INSULATION, OPS CHECK AIR CONDITION AND HEATING SYS IAW 21-10-00 AND 53-10-00.
